International Journal of Statistics in Medical Research

The International Journal of Statistics in Medical Research seeks to publish new biostatistician models and methods, new statistical theory, as well as original applications of statistical methods, important practical problems arising from several areas of biostatistics and their applications in the field of public health, pharmacy, medicine, epidemiology, bio-informatics, computational biology, survival analysis, health informatics, biopharmaceutical etc.

Journal Homepage Image

Vol 7, No 3 (2018)

Table of Contents

General Articles

A Note on the Area under the Gains Chart PDF
Chris J. Lloyd 66-69
Intuitionistic Fuzzy Soft Set Theory and Its Application in Medical Diagnosis
D.S. Hooda, Reetu Kumari, D.K. Sharma 70-76
Inference about the Population Kurtosis with Confidence: Parametric and Bootstrap Approaches
Guensley Jerome, B.M. Golam Kibria 77-87
On Extended Normal Distribution Model with Application in Health Care
Bachioua Lahcene 88-95
Parametric Analysis of Renal Failure Data using the Exponentiated Odd Weibull Distribution
Kahadawala Cooray, Nonhle Channon Mdziniso 96-105


ISSN: 1929-6029